# SDR DALA2016041903109

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 254 AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 21.  REPLACED FLOORBEAM 254 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53110900 AND D53121461.
